# SDR YENA2023031700254

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 125
- Aircraft time: 40,388 hours, 26,173 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT#776, JFK-ORH. 'LH RH BRAKE FAULT ON TAXI OUT; INTERROGATED CMC FOUND 1 OCCURRENCE, NO CORRELATION MSGS. RESET BMC 1 AND BMC 2 IAW 32-41-00. DE-ENERGIZE/ENERGIZE AIRCRAFT IAW 32-42-02. PERFORMED BRKS OPERATIONAL CHECK IAW 32-41-00. NO FAULTS NOTED, COULD NOT DUPLICATE.'
